# SDR UHLA2010061100068

- Difficulty date: June 11, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 11,868 hours, 6,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION AT FR90 FWD SUPPORT FOR BATTERY RACK GUSSET.  REMOVED AND REPLACED GUSSET AT FR90 IAW EMB 170 SRM 51-40-02.
